# SDR YENA2023080800904

- Difficulty date: August 5, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 41,078 hours, 26,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CTR FUSELAGE / FR63 - FR64 & STGR 01L-02L / SKIN /CORROSION - PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
